# SDR AALA20131030002

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 57,349 hours, 30,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT DOOR STOP CASTING CRACKED.  INSTALLED FORWARD CARGO DOOR IAW AMM 52-31-00-4.
